# SDR CA140701011

- Difficulty date: June 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6A67
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) THE PILOT REPORTED A LACK OF POWER DURING TAKEOFF.   RETARDED THE PCL AND ABORTED THE TAKEOFF.  ASSISTANCE WAS OFFERED BY THE FSR.
